Vol. 46, No. 1, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
On E-compact spaces and generalizations of perfect mappings

Jung-Hsien Tsai

Vol. 46 (1973), No. 1, 275–282

The inverse image preservation problem of R-compact (realcompact) spaces has been studied by R. Blair, N. Dykes, and T. Isiwata. In this paper their results are drawn together, and the inverse images of E-compact spaces under certain kinds of mappings are studied. Actually, a more general question, concerning the notion of E-perfect mappings, is considered. (The inverse image of an E-compact space under an E-perfect mapping is E-compact.) Classes of hereditarily E-compact spaces and their inverse images under certain mappings are also studied.

Mathematical Subject Classification 2000
Primary: 54D60
Received: 25 February 1972
Published: 1 May 1973
Jung-Hsien Tsai